# SDR SWIA202161998

- Difficulty date: August 19, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND TWO GOUGES ON THE UPPER END OF THE RH MLG I/B  SIDE-STAY FITTING.(AREA MARKED).     (C-CHECK RO 10/29/2021)    COMPLIED WITH REO 670-57-11-043 REV - A DATE 2016-04-22 FOR THE RH MLG INBD SIDE-STAY FITTING.
